Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-08-2003, 05:00 AM
sue
Guest
 
Posts: n/a
Default ZETIA AND PRVACHOL

I started zetia about 10-12 days ago along with pravachol. I have had leg cramps, toe cramps and pain across my back (shoulder area and lower back).<br>My biggest concern has been my sugar levels. Type 2 Diabetes....My numbers have skyrocketed since I started these meds. Doctors says it shouldn't happen. I am stopping both of them tonight and will start checking to see if the numbers go down. They have been 250-300 with each test...Way too high.....only change has been the meds.<br>Anyone else have any problems with sugar numbers??
Reply With Quote
  #2  
Old 09-26-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My husband never had any trouble with his blood sugar until taking Zetia, now they are telling us he is a type II diabetic. Quit Zetia, will see if his blood sugar improves.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

my sugar numbers have gone way up 200- 325. I have had my Type 2 Diabetes<br>under tight control and only change is zetia 10mg and crestor 20mg a day.<br>back pain, joint pain
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
beth
Guest
 
Posts: n/a
Default No Subject

I just read a comment by Sue reguarding blood sugar elevation while taking Zetia. I too have had an elevation in my blood sugars. I have been through all the satins- had muscle pain and weakness with them all. Trying zetia now. Hopefully this one will work but I've only been on it for 3 weeks.
Reply With Quote
  #5  
Old 03-19-2010, 06:27 AM
Bakana Bakana is offline
Junior Member
 
Join Date: Mar 2010
Posts: 1
Default

my sugar numbers have gone up 200- 325..oh god suger is ......
__________________
Bakana
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:30 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.